# SDR CALA2017050501231

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 60,212 hours, 12,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 80354
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT M33406 FOUND BATTERY LOW. L3 DOOR EMERGENCY LIGHT BATTERY PACK M33406 REPLACED AND CHECKED NORMAL AS PER AMM 33-51-06.
